# SDR CALA2017091103136

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 67,473 hours, 7,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK M1 GALLEY CTR RT  LWR EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT AND OP TEST CARRIED OUT,  FOUND NORMAL IAW AMM 33-51-05-960-802, REV 80, & AMM 33-51-00-710-801, REV 80.
